# SDR 03170674

- Difficulty date: June 19, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N674BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Control Box
- Part number: 70609
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ON DESCENT WITH AUTOPILOT ENGAGED, STAB FAIL AND MACH FAIL MESSAGES APPEARED.  THE STAB AND MACH TRIM WOULD NOT REENGAGE,  EMERGERNCY DECLARED AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE HSTCU AND PERFOREMED A SATISFACTORY OPERTIONAL CHECK. AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
